# SDR DALA2024082308397

- Difficulty date: August 19, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 112,339 hours, 16,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 37A EMERGENCY ESCAPE PATH MARKING LIGHT INOP. CORRECTIVE ACTION: REPLACED SEAT MOUNTED LIGHT ASSY PER B767-300AMM 33-51. ALL OPS NML. (5130206)
